# SDR A6WA201310174277

- Difficulty date: October 17, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 31,196 hours, 26,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS IN FUSELAGE SKIN AT FS 640 BETWEEN STR 26 - 27R.  ACCOMPLISHED OUT OF DAMAGE AREA AND INSTALLED DOUBLER IAW REO 601R-53-61-5046, REV A.
